# SDR IPXA2025032404261

- Difficulty date: March 20, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0861
- Aircraft time: 23,720 hours, 14,273 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Sys
- Part number: C25FA0103
- Part serial: 3422
- Condition: Leaking
- Location: Zone 500
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAKING FROM NACA INTAKE LEFT WING OUTBD SURGE TANK. SUSPECT LEAKING IN FLIGHT FOUND ON ARRIVAL. FUELED TANK TO FULL, NO LEAKS AND OPS CHECK NORMAL OF FLOAT.
